TITLE

Lansoprazole precipitated QT prolongation and torsade de pointes associated with disopyramide

AUTHOR(S)
Asajima, Hiroshi; Saito, Naotaka; Ohmura, Yoshinori; Ohmura, Kazue
PUB. DATE
March 2012
SOURCE
European Journal of Clinical Pharmacology;Mar2012, Vol. 68 Issue 3, p331
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented which is concerned with a case study of a 73 year old woman with lansoprazole precipitated QT prolongation and torsade de pointes associated with disopyramide.
ACCESSION #
71509367

 

Related Articles

  • EB80 Rapid, Automated (<3 s), QT-Interval Assessment for Prolongation. Bradley, James // Critical Care Nurse;Apr2014, Vol. 34 Issue 2, pe17 

    An abstract of the article "Rapid, Automated (<3 s), QT-Interval Assessment for Prolongation," by James Bradley is presented.

  • Torsades de pointes tachycardia induced by common cold compound medication containing chlorpheniramine. Nia, Amir; Fuhr, Uwe; Gassanov, Natig; Erdmann, Erland; Er, Fikret // European Journal of Clinical Pharmacology;Nov2010, Vol. 66 Issue 11, p1173 

    A letter to the editor is presented which is concerned with the case of a patient with Torsades de pointes tachycardia that was induced by common cold compound medication containing chlorpheniramine.

  • How to measure a QT interval. Waddell-Smith, Kathryn; Gow, Robert M; Skinner, Jonathan R // Medical Journal of Australia;8/7/2017, Vol. 207 Issue 3, p107 

    No abstract available.

  • Torsade de Pointes, Prolonged QT Intervals, and Patients With Cancer. Smith, Lisa Hartkopf // Clinical Journal of Oncology Nursing;Apr2012, Vol. 16 Issue 2, p125 

    Many kinase inhibitors, chemotherapeutic agents, antiemetics, antibiotics, and antifungal agents can prolong QT intervals, placing the patient as risk for the life-threatening ventricular arrhythmia Torsade de pointes (Tdp). In addition, common electrolyte imbalances experienced by many patients...

  • QT INTERVAL PROLONGATION AFTER PREMATURE VENTRICULAR CONTRACTIONS (PVCS). Rashid, Mohammed Haroon; Etsadashvilli, Kakhaber; Melia, Anzor; Jalabadze, Khatuna; Avaliani, Ia // Electronic Physician;2010, Vol. 2, p104 

    Long QT syndrome (LQTS) is an inherited ion channelopathy resulting in abnormal ventricular repolarization and abnormal prolongation of QT interval on the ECG. Syncope, fainting, cardiac arrest, and sudden death are common manifestations of LQTS. We present a case report that describes a patient...

  • Mandatory electrocardiographic monitoring in young patients treated with psychoactive drugs. Rizzo, Renata; Gulisano, Mariangela; Calì, Paola; Pino, Alfredo // European Child & Adolescent Psychiatry;Sep2013, Vol. 22 Issue 9, p577 

    The article presents a case study of a 10-year-old boy with Tourette syndrome and obsessive-compulsive disorder and unknown QT long syndrome. He was determined under general and neurological examinations and the results were normal. He underwent repeat routine investigation and his surface ECG...

  • Diagnosis of arrhythmogenic right ventricular cardiomyopathy. Peters, Matthew N.; Katz, Morgan J.; Alkadri, Mohi E. // Baylor University Medical Center Proceedings;Oct2012, Vol. 25 Issue 4, p349 

    Arrhythmogenic right ventricular cardiomyopathy (ARVC) is an infrequently diagnosed condition with a high incidence of sudden cardiac death. While the only option for cure is orthotopic cardiac transplantation, the use of an implantable cardiac defibrillator can be life saving. Accordingly, the...

  • Long QT syndrome due to a novel mutation in SCN5A: treatment with ICD placement at 1 month and left cardiac sympathetic denervation at 3 months of age. Eric Silver; Leonardo Liberman; Wendy Chung; Henry Spotnitz; Jonathan Chen; Michael Ackerman; Christopher Moir; Allan Hordof; Robert Pass // Journal of Interventional Cardiac Electrophysiology;Oct2009, Vol. 26 Issue 1, p41 

    Abstract  We describe the case of a newborn with congenital long QT syndrome, with 2:1 AV block and frequent episodes of Torsades de Pointes (TdP) requiring placement of a dual chamber ICD at 33 days and 3.63 kg, the youngest and smallest patient, thus far reported. Long QT syndrome...

  • Electrocardiogram Quiz - Case 7. Petrou, E.; Bousoula, E.; Boutsikou, M.; Kourkoveli, P.; Vartela, V.; Pavlides, G. // Archives of Hellenic Medicine / Arheia Ellenikes Iatrikes;Sep/Oct2012, Vol. 29 Issue 5, p644 

    An electrocardiogram quiz related to a 69-year-old male patient with a history consistent of various episodes of spontaneously resolving syncope worsening wherein, his electrocardiogram (ECG) showed ventricular tachycardia and was automatically converted to normal sinus rhythm, is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics